Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Diffusion approximation for self-similarity of stochastic advection in Burgers’ equation|
|Citation:||Communications in Mathematical Physics, 2015; 333(3):1287-1316|
|Wei Wang, A.J. Roberts|
|Abstract:||Self-similarity of Burgers’ equation with stochastic advection is studied. In self-similar variables a stationary solution is constructed which establishes the existence of a stochastically self-similar solution for the stochastic Burgers’ equation. The analysis assumes that the stochastic coefficient of advection is transformed to a white noise in the self-similar variables. Furthermore, by a diffusion approximation, the long time convergence to the self-similar solution is proved in the sense of distribution.|
|Rights:||© Springer-Verlag Berlin Heidelberg 2014|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.